# SDR VNAA2019040321101

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 8,175 hours, 7,466 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 15125H1661
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF 8000 FEET JUST AFTER TAKE OFF CREW REPORTED THAT THE FIRST OFFICERS WINDSHIELD SHATTERED. THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED THE RH WINDSHIELD, OPS CHECK GOOD.
